# SDR 04227624

- Difficulty date: August 14, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N624BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7211
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF CREW RECEIVED GEAR DISAGREE WITH GEAR UP.  WOW INPUT FAIL AND NOSE STEERING MESSAGE.  CREW DECLARED AN EMERGENCY.  ADJUSTED NLG WOW SENSORS AND PERFORMED GEAR SWINGS.  OPS CHECK GOOD.
